# SDR USAA991238

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT BS 500A BETWEEN STRINGER 8L AND 9L FRAME.  INSTALLED REPAIR DOUBLER PER EA 66037 AND TR 53-10-14.  (M)
